English  |  正體中文  |  简体中文  |  Post-Print筆數 : 11 |  Items with full text/Total items : 88613/118155 (75%)
Visitors : 23461625      Online Users : 358
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/112301

    Title: Modeling Multicountry Longevity Risk with Mortality Dependence: A Levy Subordinated Hierarchical Archimedean Copulas Approach
    Authors: 王昭文
    Zhu, Wenjun
    Tan, Ken Seng
    Wang, Chou-Wen
    Contributors: 風管系
    Keywords: Forecast;Modeling;Mortality
    Date: 2017-04
    Issue Date: 2017-08-30 15:28:01 (UTC+8)
    Abstract: This article proposes a new copula model known as the Levy subordinated hierarchical Archimedean copulas (LSHAC) for multicountry mortality dependence modeling. To the best of our knowledge, this is the first article to apply the LSHAC model to mortality studies. Through an extensive empirical analysis on modeling mortality experiences of 13 countries, we demonstrate that the LSHAC model, which has the advantage of capturing the geographical structure of mortality data, yields better fit, compared to the elliptical copulas. In addition, the proposed LSHAC model generates out-of-sample forecasts with smaller standard deviations, when compared to other benchmark copula models. The LSHAC model also confirms that there is an association between geographical locations and dependence of the overall mortality improvement. These results yield new insights into future longevity risk management. Finally, the model is used to price a hypothetical survival index swap written on a weighted mortality index. The results highlight the importance of dependence modeling in managing longevity risk and reducing population basis risk.
    Relation: Journal of Risk and Insurance, Special Edition, Vol. 84, 477-493
    Data Type: article
    DOI 連結: http://dx.doi.org/10.1111/jori.12198
    DOI: 10.1111/jori.12198
    Appears in Collections:[風險管理與保險學系 ] 期刊論文

    Files in This Item:

    File Description SizeFormat
    4.pdf495KbAdobe PDF217View/Open

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback